# SDR SWIA202265252

- Difficulty date: February 17, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 37,503 hours, 23,272 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSCREEN UPPER OUTBD FUSELAGE MOUNT BRACKET HAS ELONGATED HOLE     (C-CHECK RO 3/30/2022)    REMOVED AND REPLACED LH WINDSCREEN UPPER OUTBD FUSELAGE MOUNT BRACKET REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 51-23-06. APPLIED C.I.C. REF CPM 51-25-00. SEE CONTIUATION CARD FOR WORK PERFORMED.
